# SDR SWAA2016072754264

- Difficulty date: July 22, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,175 hours, 24,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE CRACKED AT BS 500A, BETWEEN STRINGERS 24 - 25L.  R & R THE BAFFLE IAW SRM AND DWG.
